Reductions of integrable equations: Dihedral group

S. Lombardo, A. V. Mikhailov

    Research output: Contribution to journalArticlepeer-review


    We discuss the algebraic and analytic structure of rational Lax operators. With algebraic reductions of Lax equations we associate a reduction group - a group of automorphisms of the corresponding infinite-dimensional Lie algebra. We present a complete study of dihedral reductions for sl (2, ℂ) Lax operators with simple poles and corresponding integrable equations. In the last section we give three examples of dihedral reductions for sl (N, ℂ) Lax operators.
    Original languageEnglish
    Pages (from-to)7727-7742
    Number of pages15
    JournalJournal of Physics A: Mathematical and General
    Issue number31
    Publication statusPublished - 6 Aug 2004


    Dive into the research topics of 'Reductions of integrable equations: Dihedral group'. Together they form a unique fingerprint.

    Cite this